# SDR AALA201505199001

- Difficulty date: May 18, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A5642RP
- Condition: Delaminated
- Location: Cabin
- Part time: 62,270 hours, 25,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE PANEL LOOKS DELAMINATED.  REPLACED THE RT OVERWING SLIDE.
